| Model Number |
SL-2000M2095D |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: the arterial pod is breaking off from the tubing when they are being put in the machine (breaking right in two) before they are even in the roller clamp.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400604780.The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the manufacturing records for sl-2000m2095d, lot # 30155010 was performed and indicated there were no quality issues during the manufacturing of this lot.Although the shipment was delivered, the supplier stated the sample could not be located.If the sample does become available, the complaint will be reopened for further evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.